# SDR SWIA20205060483

- Difficulty date: April 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Out Of Tolerance
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM   (C-CHECK) RO 5/4/2020   REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS REF. CRJ 700 AMM FOR BEARINGS AND CRJ 700 AMM FOR 2 EA. BUSHINGS AND REO FOR 2 EA. OVERSIZED BUSHING
